# SDR REXA201100304

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 24,414 hours, 21,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 24,414 hours, 21,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB CRACKED 2 INCHES OUTBOARD OF RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 REV B AND BOMBARDIER SERVICES CORPORATION STANDARD REPAIR 601R-53-0107.
